Show simple item record

dc.creatorCeballos González, Manueles
dc.creatorOtal Germán, Antonioes
dc.creatorUgarte Vilumbrales, Luises
dc.creatorVillacampa Gutiérrez, Raqueles
dc.date.accessioned2016-09-07T10:57:37Z
dc.date.available2016-09-07T10:57:37Z
dc.date.issued2016-01
dc.identifier.citationCeballos González, M., Otal Germán, A., Ugarte Vilumbrales, L. y Villacampa Gutiérrez, R. (2016). Invariant complex structures on 6-nilmanifolds classification, Frölicher spectral sequence and special Hermitian metrics. The Journal of Geometric Analysis, 26 (1), 252-286.
dc.identifier.issn1050-6926es
dc.identifier.issn1559-002Xes
dc.identifier.urihttp://hdl.handle.net/11441/44785
dc.description.abstractWe classify invariant complex structures on 6-dimensional nilmanifolds up to equivalence. As an application, the behaviour of the associated Frölicher sequence is studied as well as its relation to the existence of strongly Gauduchon metrics. We also show that the strongly Gauduchon property and the balanced property are not closed under holomorphic deformation.es
dc.description.sponsorshipMinisterio de Ciencia e Innovaciónes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherSpringeres
dc.relation.ispartofThe Journal of Geometric Analysis, 26 (1), 252-286.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectComplex structurees
dc.subjectNilmanifoldes
dc.subjectHolomorphic deformationes
dc.subjectFrölicher spectral sequencees
dc.subjectHermitian metrices
dc.titleInvariant complex structures on 6-nilmanifolds classification, Frölicher spectral sequence and special Hermitian metricses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Geometría y Topologíaes
dc.relation.projectIDMTM2008-06540-C02-02es
dc.relation.projectIDMTM2010-19336es
dc.relation.projectIDMTM2011-28326-C02-01es
dc.relation.publisherversionhttp://download.springer.com/static/pdf/249/art%253A10.1007%252Fs12220-014-9548-4.pdf?originUrl=http%3A%2F%2Flink.springer.com%2Farticle%2F10.1007%2Fs12220-014-9548-4&token2=exp=1473246654~acl=%2Fstatic%2Fpdf%2F249%2Fart%25253A10.1007%25252Fs12220-014-9548-4.pdf%3ForiginUrl%3Dhttp%253A%252F%252Flink.springer.com%252Farticle%252F10.1007%252Fs12220-014-9548-4*~hmac=b94049d673faf6c7303d37466e511ee8e2aca87daeb8456539ee278cbe163d22es
dc.identifier.doi10.1007/s12220-014-9548-4es
dc.contributor.groupUniversidad de Sevilla. FQM326: Geometria Diferencial y Teoria de Liees
idus.format.extent30 p.es
dc.journaltitleThe Journal of Geometric Analysises
dc.publication.volumen26es
dc.publication.issue1es
dc.publication.initialPage252es
dc.publication.endPage286es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/44785
dc.contributor.funderMinisterio de Ciencia e Innovación (MICIN). España

FilesSizeFormatViewDescription
Invariant complex structures on ...369.2KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional